Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 5(329), Pages 181–182 (Mi umn217)  

This article is cited in 10 scientific papers (total in 10 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Robustness of dissipative systems and relative robustness and non-robustness of systems with variable dissipation

M. V. Shamolin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm217

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:5, 1042–1043

Bibliographic databases:

MSC: 58F10
Accepted: 23.08.1999

Citation: M. V. Shamolin, “Robustness of dissipative systems and relative robustness and non-robustness of systems with variable dissipation”, Uspekhi Mat. Nauk, 54:5(329) (1999), 181–182; Russian Math. Surveys, 54:5 (1999), 1042–1043

Citation in format AMSBIB
\Bibitem{Sha99}
\by M.~V.~Shamolin
\paper Robustness of dissipative systems and relative robustness and non-robustness of systems with variable dissipation
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 5(329)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn217}
\crossref{https://doi.org/10.4213/rm217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741681}
\zmath{https://zbmath.org/?q=an:0968.34039}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54.1042S}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 5
\pages 1042--1043
\crossref{https://doi.org/10.1070/rm1999v054n05ABEH000217}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086693000016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033258914}


Linking options:
  • http://mi.mathnet.ru/eng/umn217
  • https://doi.org/10.4213/rm217
  • http://mi.mathnet.ru/eng/umn/v54/i5/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Shamolin, MV, “The case of complete integrability in three-dimensional dynamics of a rigid body interacting with a medium with the inclusion of rotary derivatives of the force moment with respect to the angular velocity”, Doklady Physics, 50:8 (2005), 414  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
    2. M. V. Shamolin, “A case of complete integrability in the dynamics on the tangent bundle of a two-dimensional sphere”, Russian Math. Surveys, 62:5 (2007), 1009–1011  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    4. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    5. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    6. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    7. M. V. Shamolin, “Integrable systems on the tangent bundle of a multi-dimensional sphere”, J. Math. Sci. (N. Y.), 234:4 (2018), 548–590  mathnet  crossref
    8. M. V. Shamolin, “Sistemy s dissipatsiei: otnositelnaya grubost, negrubost razlichnykh stepenei i integriruemost”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 174, VINITI RAN, M., 2020, 70–82  mathnet  crossref  mathscinet
    9. M. V. Shamolin, “Topograficheskie sistemy Puankare i sistemy sravneniya malykh i vysokikh poryadkov”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 50–67  mathnet  crossref
    10. M. V. Shamolin, “Predelnye mnozhestva differentsialnykh uravnenii okolo singulyarnykh osobykh tochek”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 119–128  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:283
    Full text:137
    References:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021